# SDR UHLA2011101300339

- Difficulty date: October 13, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 17,853 hours, 11,047 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN 0.800" LONG CRACK ON RT WING UPPER SKIN AT RIB 10 SPAR II TRAILING EDGE.  CUT OUT DAMAGE, HFEC IAW NDTM 51-00-00, FABRICATED FILLER IAW ETD2011-170-106477 USING PRINCIPLES OF ETD2011-170-02998.  INSTALLED DOUBLER AND FILLER IAW SRM 51-43-02, SEAM SEALED AND PAINTED DOUBLER IAW SRM 51-23-06, 51-21-03.
